# SDR ASAA2014040907495

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,903 hours, 650 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Trim System
- Condition: Malfunctioned
- Location: Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT COME ON DURING RECALL.  ACFT GROUNDED. COULD NOT DUPLICATE. DFCS SPEED/TRIM SURFACE TEST GRP 60, LIBRARY 32 FUNCTIONS NORMAL, IAW MM 22-11-00. NO FAULTS.
